# SDR REXA2016083001680

- Difficulty date: August 30, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 18,624 hours, 18,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT STRUCTURE HORIZONTAL MEMBER TO 621 BULKHEAD CLIP IS CRACKED AT FWD FACE OF FS 621 BULKHEAD.  R & R BULKHEAD CLIP IAW SRM 51-42-21.
